# SDR SWIA2020072251405

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT LBL 9.00 HAS CORROSION FROM FS364.00 TO JUST AFT FS394.00.  REMOVED AND REPLACE PART - THE NEW SEAT TRACK ALONG WITH NEW FASTENERS AT LBL 9.0 AT FS364.00 - FS394.00 . REF CRJ200 AMM.
